# SDR AUS20040065

- Difficulty date: February 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502*
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 ENGINE FIRE WARNING SYSTEM WIRING HARNESS FAULTY.
